# SDR 7C7A2018041600394

- Difficulty date: April 16, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,548 hours, 55,157 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DATSRD8533074
- Part serial: NSN
- Condition: Corroded
- Location: Bs 182-302
- Part time: 50,548 hours, 55,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LEFT INBOARD SEAT TRACK FROM BS 182 - 302.  LEFT INBOARD SEAT TRACK WAS REPLACED IAW RD8-53-3074.
